# SDR QXEA2014042900354

- Difficulty date: April 21, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Yoke
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG YOKE ASSY HAS CHAFING ON INBD FWD SIDE OF YOKE APPROX 9" TO 10" FROM CENTER LINE TOP LUG OF YOKE ASSY. CHAFING DAMAGE ON INBD FWD SIDE OF RT MLG YOKE REMOVED REF HORIZON TC SB84-26-11. PERFORMED P/T INSP. ON RT MLG INBD FWD SIDE OF YOKE BLEND OUT IAW SB84-26-11. NO DEFECTS NOTED NDT REPORT ATTACHED. FLAP PEENED REWORKED AREA INBD FWD SIDE OF RT MLG YOLK REF HORIZON TASK CARD SB84-26-11 REV A DATED 4/5/14. CLEANED AND RESTORED FINISH TO REWORKED AREA ON INBD FWD SIDE OF RT MLG YOKE REF HORIZON TC SB84-26-11, REV A DATED 4/5/14.  STAMPED YOKE WITH SB NR IAW HORIZON TC SB84-26-11.
